MAUDE Adverse Event Report: COOK INC BENTSON STRAIGHT HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC BENTSON STRAIGHT HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSFB-35-260-BH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that a bentson straight heparin coated fixed core wire guide was being used for an angiogram and balloon angioplasty procedure.Entry was made through the right femoral artery, and the device was advanced through the left iliac artery, femoral artery, and superficial femoral artery.During removal of the wire, it was found to be frayed approximately 2.5in from the tip.The procedure was continued with another wire, and there were no injuries or additional procedures reported.

Brand Name
BENTSON STRAIGHT HEPARIN COATED FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7902447
Report Number1820334-2018-02948
Device Sequence Number1797837
Product Code DQX
UDI-Device Identifier00827002010628
UDI-Public(01)00827002010628(17)210228(10)6666679
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberTSFB-35-260-BH
Device Lot Number6666679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight34